Lattice duality for coupling pairs admitting polytope duality with trivial toric contribution

Mase, Makiko

[img] PDF
Mase2021_Article_LatticeDualityForCouplingPairs.pdf - Published

Download (452kB)

Additional URL:
URN: urn:nbn:de:bsz:180-madoc-615012
Document Type: Article
Year of publication Online: 2021
The title of a journal, publication series: Beiträge zur Algebra und Geometrie = Contributions to algebra and geometry
Volume: tba
Issue number: tba
Page range: 1-27
Place of publication: Berlin ; Heidelberg
Publishing house: Springer
ISSN: 0138-4821 , 2191-0383
Publication language: English
Institution: School of Business Informatics and Mathematics > Mathematik VI (Hertling)
Pre-existing license: Creative Commons Attribution 4.0 International (CC BY 4.0)
Subject: 510 Mathematics
Classification: MSC: 14J28 , 14J17 , 14C22 , 52B20,
Keywords (English): families of K3 surfaces , coupling of weight systems , duality of picard lattices , toric hypersurfaces determined by lattice polytopes
Additional information: Online-Ressource

Dieser Eintrag ist Teil der Universitätsbibliographie.

Das Dokument wird vom Publikationsserver der Universitätsbibliothek Mannheim bereitgestellt.

Diese Publikation ist bisher nur Online erschienen. Diese Publikation nun als "Jetzt in Print erschienen" melden.

Metadata export


+ Search Authors in

BASE: Mase, Makiko

Google Scholar: Mase, Makiko

+ Download Statistics

Downloads per month over past year

View more statistics

You have found an error? Please let us know about your desired correction here: E-Mail

Actions (login required)

Show item Show item